Numerical study and some remarks on singularities of solutions to anisotropic crystalline curvature flows of nonconvex polygonal curves

T. Ishiwata, C. Hirota, S. Yazaki

研究成果: Article

元の言語English
ページ(範囲)543-563
ジャーナルAdvanced Studies in Pure Mathematics
47-2 (2007)
出版物ステータスPublished - 2007 1 1

これを引用

@article{a78d8a05dabd4200b3a358c6b8399ae1,
title = "Numerical study and some remarks on singularities of solutions to anisotropic crystalline curvature flows of nonconvex polygonal curves",
author = "T. Ishiwata and C. Hirota and S. Yazaki",
year = "2007",
month = "1",
day = "1",
language = "English",
volume = "47-2 (2007)",
pages = "543--563",
journal = "Advanced Studies in Pure Mathematics",

}

TY - JOUR

T1 - Numerical study and some remarks on singularities of solutions to anisotropic crystalline curvature flows of nonconvex polygonal curves

AU - Ishiwata, T.

AU - Hirota, C.

AU - Yazaki, S.

PY - 2007/1/1

Y1 - 2007/1/1

M3 - Article

VL - 47-2 (2007)

SP - 543

EP - 563

JO - Advanced Studies in Pure Mathematics

JF - Advanced Studies in Pure Mathematics

ER -